# SDR SWAA2025101323332

- Difficulty date: October 10, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N8555Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63600
- Aircraft time: 25,922 hours, 13,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH FWD SIDE OF CABIN EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED RH FWD SIDE OF CABIN EMERGENCY BATTERY PACK IAW AMM 33-51-06.
